# SDR HEEA078819

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,682 hours
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Bolt
- Part number: 400052009101
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ROCKER BEAM BOLT PITTED.
